On m-convex $B_0$-algebras of type ES
Colloquium Mathematicum, Tome 20 (1969) no. 2, pp. 299-304
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_20_2_299_304,
author = {W. \.Zelazko},
title = {On m-convex $B_0$-algebras of type {ES}},
journal = {Colloquium Mathematicum},
pages = {299--304},
year = {1969},
volume = {20},
number = {2},
doi = {10.4064/cm-20-2-299-304},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-20-2-299-304/}
}
W. Żelazko. On m-convex $B_0$-algebras of type ES. Colloquium Mathematicum, Tome 20 (1969) no. 2, pp. 299-304. doi: 10.4064/cm-20-2-299-304
Cité par Sources :